Novosibirsk State University Journal of Information Technologies
Scientic Journal

ISSN 2410-0420 (Online), ISSN 1818-7900 (Print)

Switch to
Russian

All Issues >> Contents: Volume 05, Issue No 2 (2007)

Matematicheskoye modelirovaniye proizvoditelnosti failovoi sistemy NTFS pri nagruzke tipa «zapis diskovykh dannykh»
E. I. Nizhnik, A. G. Tormasov

How to cite:
Nizhnik E. I., Tormasov A. G. Matematicheskoye modelirovaniye proizvoditelnosti failovoi sistemy NTFS pri nagruzke tipa «zapis diskovykh dannykh» // Vestnik NSU Series: Information Technologies. - 2007. - Volume 05, Issue No 2. - P. 67-77. - ISSN 1818-7900. (in Russian).

Full Text in Russian

Available in PDF

Publication information
Main title Vestnik NSU Series: Information Technologies, Volume 05, Issue No 2 (2007).
Parallel title: Novosibirsk State University Journal of Information Technologies Volume 05, Issue No 2 (2007).

Key title: Vestnik Novosibirskogo gosudarstvennogo universiteta. Seriâ: Informacionnye tehnologii
Abbreviated key title: Vestn. Novosib. Gos. Univ., Ser.: Inf. Tehnol.
Variant title: Vestnik NGU. Seriâ: Informacionnye tehnologii

Year of Publication: 2007
ISSN: 1818-7900 (Print), ISSN 2410-0420 (Online)
Publisher: Novosibirsk State University Press
DSpace handle


|Home Page| |All Issues| |Information for Authors| |Journal Boards| |Ethical principles| |Editorial Policy| |Contact Information| |Old Site in Russian|

inftech@vestnik.nsu.ru
© 2006-2017, Novosibirsk State University.